Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analysis of a cell-vertex finite volume method for convection-diffusion problems


Authors: K. W. Morton, Martin Stynes and Endre Süli
Journal: Math. Comp. 66 (1997), 1389-1406
MSC (1991): Primary 65N99, 65L10; Secondary 76M25
MathSciNet review: 1432132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A cell-vertex finite volume approximation of elliptic convection-dominated diffusion equations is considered in two dimensions. The scheme is shown to be stable and second-order convergent in a mesh-dependent $L_2$-norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N99, 65L10, 76M25

Retrieve articles in all journals with MSC (1991): 65N99, 65L10, 76M25


Additional Information

K. W. Morton
Affiliation: Oxford University Computing Laboratory, Wolfson Building, Parks Road, Oxford OX1 3QD, United Kingdom
Email: Bill.Morton@comlab.ox.ac.uk

Martin Stynes
Affiliation: Department of Mathematics, University College, Cork, Ireland
Email: STMT8007@iruccvax.ucc.ie

Endre Süli
Affiliation: Oxford University Computing Laboratory, Wolfson Building, Parks Road, Oxford OX1 3QD, United Kingdom
Email: Endre.Suli@comlab.ox.ac.uk

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00886-7
PII: S 0025-5718(97)00886-7
Keywords: Finite volume methods, stability, error analysis
Received by editor(s): November 22, 1994
Received by editor(s) in revised form: January 26, 1996, and June 12, 1996
Additional Notes: The authors are grateful to the British Council and Forbairt for the generous financial support of this project.
Article copyright: © Copyright 1997 American Mathematical Society